# SDR 20000713SH025

- Difficulty date: May 10, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N4210R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240575
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5932A3
- Part serial: 42485
- Condition: Defective
- Location: Instr Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PITOT/STATIC CERTIFICATION IAW FAR 91.411 AND TRANSPONDER CERTIFICATION IAW FAR 91.413.  FOUND DEFECTIVE ALTIMETER AND REPLACED WITH NEW INSTRUMENT.  PERFORMED CORRESPONDENCE TEST IAW FAR PART 43 APP E PARA (C).  NO FURTHER PROBLEMS SEEN.  (X)
